Doctor insights on:
What Are The Effects Of Overdose On Paracetamol And Metoclopramide
Liver failure, spasm: Paracetamol (= Acetaminophen or tylenol (acetaminophen) is an example in us) overdose can be fatal. It is toxic to the liver in high doses, and can lead to acute liver failure. Metoclopramide (reglan in us, maxolon in uk) can cause an acute dystonic reaction, which consists of involuntary movements/spasms. It is important never to take a higher dose of any med than prescribed or labeled. If overdosed, go to er. ...Read moreSee 1 more doctor answer
Metoclopramide increases emptying of food from the stomach and decreases symptoms of nausea, vomiting, heartburn, and fullness,. It should ideally be taken 30 minutes before meals. It's use in pregnancy should be reserved for severe conditions where the risks to the baby of not treating exceed the potential ...Read more
Reglan and Zofran sometimes gives me headaches, is it safe to take Tylenol (acetaminophen) to relieve this? I take Reglan routinely and Zofran as needed.
Reglan (metoclopramide) Dangers: Long term Reglan (metoclopramide) use can result in a permanent parkinson's like disorders, or tardive dyskinesia. This can develop after a fairly short period of a couple of months or less of regular use. It is meant to be used sparingly, and with oversight. A list of the potential side effects can be found here: http://www.rxlist.com/reglan-side-effects-drug-center.htm ...Read moreSee 1 more doctor answer
Liver failure: Initially the symptoms of overdose are nonspecific (nausea, vomiting, abdominal discomfort, etc) but paracetamol (also called acetaminophen) overdose can lead to the most worrisome effect - acute liver failure. An antidote is available but must be administered in a timely fashion. If untreated, liver failure due to paracetamol overdose can ultimately lead to death. ...Read more
I took an overdose on Wednesday night of 24x500mg paracetamol. Received hospital treatment but have taken a small amount more, feeling side effects?
If you are having: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more
Let me explain: It is important to remember that, when used at therapeutic levels, paracetamol is usually safe and effective. However taking 4 g per day (or slightly more) for a few days, has been known to result in hepatotoxicity. The treatment of this condition should be done doctor supervision and may need intensive care admission. ...Read more
Reconsider this drug: Metaclopramide (reglan) is a pro-motility agent to improve esophageal and stomach emptying. The side effects can be lingering, serious, and dose - & duration-dependent. I would suggest you discuss alternatives to this drug with your doc. If you intentionally overdosed please call 911 now. ...Read more
Overdose : It can be lethal. Not recommended.Get a more detailed answer ›
Get to an ER NOW!: Acetaminophen, brand name Tylenol, (acetaminophen) while safe at doses recommended, in overdose can saturate the usual route the body uses to break it down and the excess spills to another elimination system that converts it to a metabolite that will cause complete liver failure. There are no symptoms until a week later when the only cure is liver transplant. 6 grams, 12 extra strength Tylenols (acetaminophen) is all it takes. ...Read more
Not tablets: A paracetamol overdose needs to be urgently managed by a medical provider. Management of paracetamol overdose is specific and tests including serum levels are used to determine treatment. If you suspect an overdose please call poison control immediately for instructions then call 911. ...Read more
Tylenol (acetaminophen) overdose: Treatment is n -acetylcysteine (nac). Treat patients with evidence of hepatic failure, metabolic acidosis, coagulopathy, and/or encephalopathy in an intensive care unit (icu). Transfer patients with evidence of clinically significant hepatotoxicity to a medical facility with intensive care support and organ transplant services. *in the United States, call 1-800-222-1222. *use charcol if possible. ...Read more
I accidentally overdosed (10 x 500 mg) from expired paracetamol (01/2016) last saturday (03/04/17). What should I do ? Will it cause any liver Damage
No : 5 grams of acetaminophen once will not cause liver damage unless you are very small, use heavy amounts of it daily, are a heavy alcohol drinker, or have preexisting liver damage. Hopefully this wasn't intentional, as it is hard to take that much at once. If concerned, have levels checked. Good luck! ...Read more
For OD call 911 NOW: If you are having thoughts of killing yourself, be seen at nearest ER now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. If you have taken an overdose call 911 now for immediate care. Med Stabilization or psyche admit may be needed ...Read moreSee 1 more doctor answer
Is there a time limit on taking buscopan and paracetamol? I'm in recurring pain due to pms. I don't wanna overdose or get addicted.
Should be okay: Butylscopolamine is not centrally active and has a low incidence of abuse. Neither does paracetamol. There should be no big risk. ...Read more
- Talk to a doctor online
- What are the effects of a paracetamol overdose?
- Overdose paracetamol
- Paracetamol overdose
- What is paracetamol for?
- What is paracetamol?
- Nothing happened after paracetamol overdose
- Metoclopramide hydrochloride side effects
- Metoclopramide reglan side effects
- Metoclopramide overdose